# SDR ASMF200412007

- Difficulty date: December 19, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 43,929 hours, 30,761 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 4034240906
- Part serial: 83070605
- Condition: Failed
- Location: Lt Vhf
- Part time: 20,650 hours, 12,130 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT REPORTED VHF-NAV NR 1 FAILED.  DURING MX REVISION, FIVE REPORTS WERE DETECTED ON MX LOGBOOK.  1. VHF NAV 1 WITH OSCILLATIONS DURING FLIGHT AND TAXING.  VHF COMPUTER WAS RESEATED AND TESTED IAW MM 34-50-00, ALL CORRECT. 2. DURING FLIGHT AUTO THROTTLE ACCELERATOR WAS OUT OF SERVICE.  IN GROUND TEST WAS PERFORMED IAW MM 22-31-00, ALL CORRECT. 3. VHF NAV 2 WITH INDICATION AND SPEED MACH INFO DAMAGED.  VHF NAV PANEL WAS REPLACED AND TESTED IAW MM 34-51-00, ALL CORRECT. 4.  DURING LANDING GPWS FAILED.  GPWS GROUND TEST WAS PERFORMED IAW MM 34-43-2, ALL CORRECT. 5. ILS DID NOT ENGAGE TO THE AUTO PILOT AND FREQUENCY WAS NOT RECEIVED.  VHF NAV 1 WAS REPLACED IAW MM 34-51-00, TESTED CORRECT.
